View Complete Reference

Iyengar, SS, Rajagopal, AK and Uppuluri, VRR (1983)

String Patterns of Leading Digits

Applied Mathematics and Computation 12(4), pp. 321-337.

ISSN/ISBN: 0096-3003 DOI: 10.1016/0096-3003(83)90045-0

Abstract: This paper reviews numerous theoretical results on properties of string sequences generated by leading digits of 2n and explores their practical implications. The result of Rajagopal et al. on statistical properties of string sequences is discussed. Several recent ideas on the graph-theoretic complexity of string sequences of leading digits are then explored. The application of McCabe's complexity measure to the directed graphs of strings of leading digits is given. In conclusion, uses of these string sequences in different areas of computer science are discussed.

@article{, title={String patterns of leading digits}, author={Iyengar, S Sitharama and Rajagopal, AK and Uppuluri, VRR}, journal={Applied Mathematics and Computation}, volume={12}, number={4}, pages={321--337}, year={1983}, publisher={Elsevier}, ISSN={0096-3003}, DOI={10.1016/0096-3003(83)90045-0}, }

Reference Type: Journal Article

Subject Area(s): Applied Mathematics